Olanzapine question..

Discussion in 'I Have a Question...' started by porcelain child, Jul 23, 2010.

Thread Status:
Not open for further replies.
  1. porcelain child

    porcelain child Well-Known Member

    Just a quick question, has anyone else been taking Olanzapine and their periods have stopped, I am a little worried about it..
  2. plates

    plates Well-Known Member

    It didn't entirely stop- but it messed with the cycle more than it already was...

    It's the first time I've heard of another person actually saying this- I don't know if it was sertraline or olanzapine but one of them did do something.
  3. Little_me

    Little_me Well-Known Member

    I did not happen in my case, anorexia made me have no periods at all, but it is a known side effect.
    "Less serious Zyprexa side effects may include... *Missed menstrual periods."

    -If the side effect is considered "less serious" by the FDA then it is probably not permanent and will not affect your future fertility.
  4. plates

    plates Well-Known Member

    I had side effects 2 yrs after I came off that mixture, it was hell...I really suggest you talk to a doctor about it.
  5. Little_me

    Little_me Well-Known Member

    Sounds not fun :sad:
  6. no point

    no point Well-Known Member

    yeah my period stopped for about 6 months when I was on olanzapine. But it started again a week after I quit taking it. It usually takes a while before they find the right med for you. Definitely talk to your doctor about it.
Thread Status:
Not open for further replies.